# SDR DHL2006753515

- Difficulty date: February 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT O/B FOREFLAP O/B END LOWER SURFACE WBL 485 IS DELAMINATED.  REMOVED DELAMINATED PREVIOUS REPAIRS ON LEFT O/B FLAP, APPROX 4" X 4" AND 4.5" X 5".  FABRICATED FILLERS 4.5" X 5" AND 4" X 4" AND DOUBLERS 6.5" X 6.5" AND 5.5 X 5.5" FROM 2024-T3 .016 PO 9002576.  CLEANED, PREPPED, PAINTED FOR BONDING, BONDED CLEAN, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 4 AND 51-40-20 FIG 1.
